# SDR DHL200072476C

- Difficulty date: March 8, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5755 · Spoilers
- Part: Strap
- Part number: 65173374
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND SPOILER STRAP FITTING FOR NR 1 AND NR 2 SPOILER CRACKED IN I/B FWD END & HAS CORROSION ON O/B FWD END.  REPLACED SPOILER STRAP FITTING FOR 1 & 2 SPOILERS AS PER SRM 51-30-2.
